Alert archive / Alabama / River Flood Warnings in 2022

River Flood Warning 28, NWS Mobile, AL

April 5, 2022Clarke County, Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this river flood warning at Apr 5, 2022, 9:27 PM CDT for Clarke County, Monroe County, Wilcox County, Alabama. It took effect at Apr 8, 2022, 2:00 AM CDT. It was in force for 19 days.

The area

The outline as issued.

The facts

Issued
Apr 5, 2022, 9:27 PM CDT (02:27 UTC)
In effect from
Apr 8, 2022, 2:00 AM CDT
Expired
Apr 26, 2022, 9:27 PM CDT
In force
19 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 111 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alabama River near Claiborne Dam (CLBA1). The gauge peaked at 44.92 ft at Apr 10, 2022, 4:00 PM CDT.

actionminormoderate20304004/0604/0704/0804/0904/1004/1104/1204/1304/1404/1504/1604/1704/1804/1904/2004/2104/2204/2304/2404/2504/2604/2704/28
Action stage
35 ft
Minor stage
42 ft
Moderate stage
48 ft
Major stage
52 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02428401, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

051 
WGUS44 KMOB 060227
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
927 PM CDT Tue Apr 5 2022

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following river in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-070230-
/O.NEW.KMOB.FL.W.0028.220409T0712Z-000000T0000Z/
/CLBA1.1.ER.220409T0712Z.220411T0000Z.000000T0000Z.NO/
927 PM CDT Tue Apr 5 2022

...FLOOD WARNING IN EFFECT FROM LATE FRIDAY NIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...From late Friday night until further notice.

* IMPACTS...At 40 feet, considerable flooding of agricultural land. 
  At 42 feet, Water begins to inundate Eureka Landing community.
  At 43 feet, Access to Eureka Landing community stops, with access 
  cut off.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Tuesday the stage was 29.9 feet.
  - Forecast...The river is expected to rise above flood stage
    early Saturday morning and continue rising to 45.8 feet
    Sunday evening. Additional rises are possible thereafter.
  - Flood stage is 42 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

BAB
13 follow-up statements
645 
WGUS84 KMOB 061436
FLSMOB

Flood Statement
National Weather Service Mobile AL
936 AM CDT Wed Apr 6 2022

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-071445-
/O.EXT.KMOB.FL.W.0028.220408T1851Z-000000T0000Z/
/CLBA1.1.ER.220408T1851Z.220410T1800Z.000000T0000Z.NO/
936 AM CDT Wed Apr 6 2022

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...From Friday afternoon until further notice.

* IMPACTS...At 43.0 feet, Access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Wednesday the stage was 34.6 feet.
  - Forecast...The river is expected to rise above flood stage
    early Friday afternoon and continue rising to a crest of 45.5
    feet early Sunday afternoon.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
824 
WGUS84 KMOB 070505
FLSMOB

Flood Statement
National Weather Service Mobile AL
1205 AM CDT Thu Apr 7 2022

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-080515-
/O.EXT.KMOB.FL.W.0028.220408T1536Z-220411T1100Z/
/CLBA1.1.ER.220408T1536Z.220410T0000Z.220411T0500Z.NO/
1205 AM CDT Thu Apr 7 2022

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO MONDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...From Friday morning to Monday morning.

* IMPACTS...At 40 feet, considerable flooding of agricultural land. 
  At 42 feet, Water begins to inundate Eureka Landing community.
  At 43 feet, Access to Eureka Landing community stops, with access 
  cut off.

* ADDITIONAL DETAILS...
  - At 10:00 PM CDT Wednesday the stage was 38.1 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 43.4 feet Saturday
    evening. It will then fall below flood stage early Monday
    morning.
  - Flood stage is 42.0 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
527 
WGUS84 KMOB 071442
FLSMOB

Flood Statement
National Weather Service Mobile AL
942 AM CDT Thu Apr 7 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-081445-
/O.EXT.KMOB.FL.W.0028.220408T0936Z-220411T1200Z/
/CLBA1.1.ER.220408T0936Z.220409T1800Z.220411T0600Z.NO/
942 AM CDT Thu Apr 7 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO MONDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...From late Thursday night to Monday morning.

* IMPACTS...At 40.0 feet, considerable flooding of agricultural 
  land. At 42.0 feet, water begins to inundate the Eureka Landing 
  community. At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Thursday the stage was 39.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late Thursday night and will continue rising to a crest of
    43.7 feet Saturday afternoon. It will then begin a slow fall
    to below flood stage Monday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
040 
WGUS84 KMOB 080249
FLSMOB

Flood Statement
National Weather Service Mobile AL
949 PM CDT Thu Apr 7 2022

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-090300-
/O.EXT.KMOB.FL.W.0028.220408T0700Z-220411T1200Z/
/CLBA1.1.ER.220408T0700Z.220409T1800Z.220411T0600Z.NO/
949 PM CDT Thu Apr 7 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO MONDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...From late tonight to Monday morning.

* IMPACTS...At 40 feet, considerable flooding of agricultural land. 
  At 42 feet, water begins to inundate the Eureka Landing community. 
  At 43 feet, access to Eureka Landing community stops, with access 
  cut off.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 41.4 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 44 feet early
    Saturday afternoon. It will then fall below flood stage early
    Monday morning.
  - Flood stage is 42 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

BAB
650 
WGUS84 KMOB 081542
FLSMOB

Flood Statement
National Weather Service Mobile AL
1042 AM CDT Fri Apr 8 2022

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-091545-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-220411T1500Z/
/CLBA1.1.ER.220408T0648Z.220409T1800Z.220411T0900Z.NO/
1042 AM CDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...Until late Monday morning.

* IMPACTS...At 40 feet, considerable flooding of agricultural land. 
  At 42 feet, water begins to inundate the Eureka Landing community. 
  At 43 feet, access to Eureka Landing community stops, with access 
  cut off.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Friday the stage was 42.6 feet.
  - Forecast...The river is expected to rise to a crest of 43.6
    feet early tomorrow afternoon. It will then fall below flood
    stage early Monday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
904 
WGUS84 KMOB 090316
FLSMOB

Flood Statement
National Weather Service Mobile AL
1016 PM CDT Fri Apr 8 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-100330-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-220412T0824Z/
/CLBA1.1.ER.220408T0648Z.220410T0000Z.220412T0224Z.NO/
1016 PM CDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 40.0 feet, considerable flooding of agricultural 
  land. At 42.0 feet, water begins to inundate the Eureka Landing 
  community. At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Friday the stage was 43.5 feet.
  - Forecast...The river is expected to rise to a crest of 44.7
    feet Saturday evening. It will then begin to fall, falling
    below flood stage early Tuesday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
651 
WGUS84 KMOB 091512
FLSMOB

Flood Statement
National Weather Service Mobile AL
1012 AM CDT Sat Apr 9 2022

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-101515-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-220412T0417Z/
/CLBA1.1.ER.220408T0648Z.220410T0000Z.220411T2217Z.NO/
1012 AM CDT Sat Apr 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...Until late Monday evening.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Saturday the stage was 44.1 feet.
  - Forecast...The river is expected to rise to a crest of 44.2
    feet this evening. It will then fall below flood stage Monday
    afternoon.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
392 
WGUS84 KMOB 100338
FLSMOB

Flood Statement
National Weather Service Mobile AL
1038 PM CDT Sat Apr 9 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-110345-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-220412T0600Z/
/CLBA1.1.ER.220408T0648Z.220410T0200Z.220412T0000Z.NO/
1038 PM CDT Sat Apr 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 40.0 feet, considerable flooding of agricultural 
  land. At 42.0 feet, water begins to inundate the Eureka Landing 
  community. At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Saturday the stage was 44.6 feet.
  - Forecast...The river is expected to fall below flood stage
    early Tuesday morning and will continue falling to a stage of
    31.1 feet Thursday evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
012 
WGUS84 KMOB 101459
FLSMOB

Flood Statement
National Weather Service Mobile AL
959 AM CDT Sun Apr 10 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC025-099-131-111500-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-220412T1800Z/
/CLBA1.1.ER.220408T0648Z.220410T1300Z.220412T1434Z.NO/
959 AM CDT Sun Apr 10 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...Until early Tuesday afternoon.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Sunday the stage was 44.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late Tuesday morning and continue falling to 31.8 feet Friday
    morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
711 
WGUS84 KMOB 110141
FLSMOB

Flood Statement
National Weather Service Mobile AL
841 PM CDT Sun Apr 10 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Claiborne Dam...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-120145-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-220412T2034Z/
/CLBA1.1.ER.220408T0648Z.220410T2100Z.220412T1120Z.NO/
841 PM CDT Sun Apr 10 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...Until Tuesday afternoon.

* IMPACTS...At 43.0 feet, Access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Sunday the stage was 45.0 feet.
  - Forecast...The river is expected to fall below flood stage
    Tuesday morning and continue falling to 30.5 feet Friday
    evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
204 
WGUS84 KMOB 111508
FLSMOB

Flood Statement
National Weather Service Mobile AL
1008 AM CDT Mon Apr 11 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Claiborne Dam...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC025-099-131-121515-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-220413T0005Z/
/CLBA1.1.ER.220408T0648Z.220410T2100Z.220412T1905Z.NO/
1008 AM CDT Mon Apr 11 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...Until Tuesday evening.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Monday the stage was 44.7 feet.
  - Forecast...The river is expected to fall below flood stage
    Tuesday afternoon and continue falling to 27.0 feet Saturday
    morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
820 
WGUS84 KMOB 120130
FLSMOB

Flood Statement
National Weather Service Mobile AL
830 PM CDT Mon Apr 11 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-130115-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-220413T0105Z/
/CLBA1.1.ER.220408T0648Z.220410T2100Z.220412T1905Z.NO/
830 PM CDT Mon Apr 11 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...Until Tuesday evening.

* IMPACTS...At 40.0 feet, considerable flooding of agricultural 
  land. At 42.0 feet, water begins to inundate the Eureka Landing 
  community. At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Monday the stage was 44.1 feet.
  - Forecast...The river is expected to fall below flood stage
    Tuesday evening and will continue falling to a stage of 25.8
    feet Saturday evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
551 
WGUS84 KMOB 121415
FLSMOB

Flood Statement
National Weather Service Mobile AL
915 AM CDT Tue Apr 12 2022

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Claiborne Dam...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC025-099-131-130100-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-220413T0100Z/
/CLBA1.1.ER.220408T0648Z.220410T2100Z.220412T1920Z.NO/
915 AM CDT Tue Apr 12 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River Near Claiborne Dam.

* WHEN...Until this evening.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Tuesday the stage was 42.6 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 25.1 feet Sunday
    morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 5, 7:15 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 5, 7:15 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
715 PM CDT Tue Apr 5 2022

.AVIATION /06.00Z Issuance/...A few showers will continue this
evening up along the Highway 84 corridor, with not much precip
expected elsewhere across the region. Will start seeing some
redevelopment of showers toward daybreak, and maybe even a
thunderstorm or two down near the coast. Otherwise, model
guidance is consistent with a low overcast ceiling across most of
the area overnight (especially down near the coast), generally in
the 700-1100 foot range. Both MOB and BFM already overcast at
those heights, and some BKN005 beginning to develop near PNS as
well. Expect this to remain fairly consistent overnight. There
will be some areas of fog, especially with the wet ground, but in
most locations it looks to remain as a low ceiling event. Another
round of showers and a few stronger thunderstorms again on
Wednesday, but coverages should be less than those of today, and
mainly associated with a frontal passage across our area Wednesday
afternoon and evening. Winds generally remaining light to ocnly
moderate out of SE and S tonight, becoming more SWly on Wednesday
morning before finally becoming moderate NWly in the wake of the
front (from NW-SE across the area) by tomorrow evening. /12

&&

&&

.PREV DISCUSSION... /issued 348 PM CDT Tue Apr 5 2022/

NEAR TERM UPDATE /Now Through Wednesday/...An upper level
shortwave system over eastern portions of the forecast area moves
off tonight. A second mid level shortwave system moves over the
forecast area. the squall line that moved south over the forecast
area has stalled south of the Gulf coast by mid afternoon, with
some residual rainshowers and a few embedded thunderstorms over
the area at 3pm. Instability over the forecast area has dropped
dramatically with the passing of the squall line, except for
around 500J/kg of ML cape over the northern Gulf coast and open
Gulf waters.

The squall line will help to provide the focus for showers and
thunderstorm south of I-65 late this afternoon and south of the
coast tonight. A night of above seasonal temperatures continues,
with temperatures bottoming out in the mid 60s to near 70.

Wednesday, the stalled surface boundary will help to provide the
focus for convection formation as temperature rise. Temperatures
rising into the low to mid 80s will bring MLCapes rising into the
2000-2500J/kg range. Wind shear values are very modest, with Bulk
Shear Values around 30-35kts and 0-1km helicities around
100m^2/s^2. DCapes rise to around 1000J/kg, with model soundings
indicating significant dry air at or above 500mb. Add in a weak
shortwave moving along the northern Gulf Coast helping to provide
some mid level destabilization and strong to marginally severe
storms are again possible. Helping to limit timing to late morning
and afternoon hours is a low level inversion centered around
850mb. The day's storms will have a hard time getting going until
this cap erodes. Large hail will be possible, with mid level lapse
rates of 7-7.5C/km indicated on the model soundings. /16

SHORT TERM /Wednesday night Through Friday night/...The severe threat is
expected to end by Wednesday night as a cold front moves east of the
area. A drier and cooler airmass follows in the wake of the front
through Friday as northwest upper level flow and building surface
high pressure dominate the area. Lows Wednesday night will range
from the upper 40s and low 50s inland to upper 50s along the coast.
Highs on Thursday will be in the upper 60s and low 70s northwest of
I-65 to low to mid 70s southeast of I-65. Lows Thursday night range
from low to mid 40s inland to low 50s along the coast. Highs on
Friday will be in the mid and upper 60s to near 70 in most areas.
/13

EXTENDED TERM /Saturday Through Tuesday/...Will begin the weekend
with a large, highly amplified upper level trof over the eastern
CONUS Saturday which migrates eastward off the Mid-Atlantic coast
on Sunday. As this occurs, a short-wave mid-level ridge slips
east across the deep south. With building heights aloft and lack
of environmental moisture, the weekend is rain-free. Next deep
long-wave trof at high levels migrates eastward over the western
US early next week with, to its east, another potentially active
high level southwest flow evolving from the TX coast to the Lower
MS/TN River Valleys. Given the position of better moisture aligned
within the flow aloft and deep layer ascent, a small probability
of showers over the western zones Monday increases eastward by
Tuesday.

Highs on Saturday look to be unseasonably cool with overall
numbers in the mid to upper 60s over the interior to 68 to 72
coast. This is some 5 to 10 degrees below normal by April 9th
standards. With surface high pressure slipping east of the area by
Sunday, daily highs moderate to more seasonal levels then. Mid to
upper 70s interior. Southerly flow off the Gulf keeps immediate
coast in the lower 70s Sunday. Highs gradually warm the first of
next week into the lower to mid 80s most areas by Tuesday. Coolest
morning in the medium range is Sunday with numbers ranging from
38 to 43 along and north of I-10 and mostly lower to mid 50s
immediate coast. Lows moderate each morning thereafter. /10

MARINE...A stalled post squall line boundary over the northern Gulf
will erode tonight, with general moderate to strong onshore flow
returning to area unprotected waters. A strong cold front moving
over area waters Wednesday night into Thursday morning will bring
moderate to strong northwesterly winds lasting into the coming
weekend. Have extended the current Small Craft Advisory over open
Gulf waters into Thursday, with a likelihood of it being extended
further. /16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday afternoon for ALZ265-266.

     High Surf Advisory until midnight CDT tonight for ALZ265-266.

FL...High Rip Current Risk through Thursday afternoon for FLZ202-204-
     206.

     High Surf Advisory until midnight CDT tonight for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Apr 5, 3:38 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
338 PM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND DMG     3 NNW KIRKLAND          31.23N 87.05W
04/05/2022                   ESCAMBIA           AL   BROADCAST MEDIA

            TREES DOWN ON BAGGETT ST. TIME ESTIMATED
            FROM RADAR.

&&

JFB
Local storm report, Apr 5, 4:22 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
422 PM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     TSTM WND DMG     WHISTLER                31.69N 88.81W
04/05/2022                   WAYNE              MS   EMERGENCY MNGR

            NUMEROUS TREES SNAPPED AND UPROOTED. A FEW
            STRUCTURES WITH ROOF DAMAGE.

0836 AM     TSTM WND DMG     1 N DENHAM              31.66N 88.53W
04/05/2022                   WAYNE              MS   PUBLIC

            NUMEROUS TREES DOWN IN THE DENHAM AREA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:23 PM CDTRiver Flood WarningMOBEscambia5 days
Apr 5, 9:32 PM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox21 days
Apr 6, 6:21 AM CDTSmall Craft AdvisoryMOB3 days
Apr 6, 2:31 PM CDTSpecial Weather StatementMOBWilcox44 min
Apr 6, 2:53 PM CDTSpecial Weather StatementMOBWilcox52 min
Apr 6, 3:17 PM CDTFire Weather WatchMOBBaldwin, Mobile36 hr

Nearby

River Flood Warnings in Alabama, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.